Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Depression, angry, itching sensation, taking Atarax. Help

Doctor I have a serious problem. I am 15 year old student. I get depressed and angry. I get itching everyday. I live in kuwait, I went to my native place in INDIA and by visiting there I made a big mistake! I get itching everyday, the whole day I get itching whether it is cold / hot. I take ATARAX for that, but that stops itching for only 2 days! I need your help doc . Please help me I dont want to die!
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012
hi..well, I don't know why you are talking of mistake while visiting India..regarding itching, you should first contact a dermatologist..Atarax is good, but there are other drugs too..also its important whether your itching is related to or aggravated by any psychological should also probe into the cause of visit a psychiatrist for proper are going to live peacefully! thanks..
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor